# SDR C2XA05BT084

- Difficulty date: November 28, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 8,288 hours, 6,529 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0202B079
- Condition: Faulty
- Location: Cockpit
- Part time: 8,288 hours, 6,529 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, -DU4 OVERHEAT- MESSAGE DISPLAYED FOR ONE SECOND THEN CLEARED.  ABOUT 30 MINUTES LATER DU4 WENT BLANK FOLLOWED QUICKLY BY INTENSE, ACRID ELECTRICAL FUMES.  DECLARED EMERGENCY AND DIVERTED TO MEM, AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED THE NR 4 DU-870 IAW EMB145MM 34-22-01.  OPS CHECKED GOOD.  NO FUMES NOTED.  AIRCRAFT RETURNED TO SERVICE.
